# SDR FDEA201507202273

- Difficulty date: July 20, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 768 hours, 17,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LT RAFT SYS TEST BULB INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 25-61-02.  1L DOOR EVAC SLIDE REMOTE PRESS  INDICATOR INOPERATIVE.   BUTTON IS BROKEN, REPLACED BATTERIES.  REPLACED LIGHT CAP ASSEMBLY
